# SDR DHL2006807005

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Splice
- Part number: D43637
- Condition: Damaged
- Location: Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O, DOORS NOT LATCHED LIGHT ILLUMINATED AFTER UPLATCH COMPLETED.  COMPLETED ABNORMAL PROCEDURES AND LIGHT WENT OUT LIGHT FLICKERED ON AND OFF DURING CLIMB BUT STAYED OUT.  ALTERNATE GEAR DOOR LIGHTS DID NOT ILLUMINATE.  DEFERRED MLG DOOR UPLATCH SYS PER MEL 32-14 CAT A PLACARD INST DMI 24873.  REFER TO DMI 24873.  ON T/O FROM JFK DOORS NOT LATCHED LIGHT ILLUMINATED AFTER UPLATCH WAS COMPLETED ABNORMAL PROCEDURES AND LIGHT WENT OUT.  LIGHT FLICKERED ON AND OFF A FEW DURING CLIMB BUT STAYED OUT FOR REMAINDER OF FLT.  ALTERNATE GEAR DOOR LIGHT DID NOT ILLUMINATE.4.)FOUND FAULTY SPLICE TO RIGHT GEAR DOOR PROX SWITCH. R & R'D SPLICE AND DOOR WARNING TESTED GOOD AS PER MM 32-60-0.
